MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4252
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the physician that the use of a scalpel was required to make an additional incision during the implant procedure because the tunneling tool was not sharp enough.The patient was hospitalized beyond the standard of care following the implant procedure.
 
Event or Problem Description
It was reported by the physician that the use of a scalpel was required to make an additional incision during the implant procedure because the tunneling tool was not sharp enough.The patient was hospitalized beyond the standard of care following the implant procedure.Additional information was received that no intervention was provided by the hospital.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10759001
Report Number3006630150-2020-05254
Device Sequence Number3864935
Product Code LGW
UDI-Device Identifier08714729784456
UDI-Public08714729784456
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2022
Device Model NumberSC-4252
Device Catalogue NumberSC-4252
Device Lot Number25402048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR